# SDR COMA0460250

- Difficulty date: April 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 12,372 hours, 11,887 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5051 APU OIL TEMP CAUTION MESSAGE.  COULD NOT DUPLICATE.  INSPECTED OIL LEVEL AND CLEANED TEMP SWITCH.  RUN CHECKS WERE NORMAL.
